Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5178
Title: Comment on: The (G'/G)-expansion method for the nonlinear lattice equations [Commun Nonlinear Sci Numer Simulat 17 (2012) 3490-3498]
Authors: Aslan, İsmail
Keywords: (G′/G)-expansion method
Nonlinear lattice equations
Crystal lattices
Expansion methods
Issue Date: Dec-2012
Publisher: Elsevier
Source: Aslan, İ. (2012). Comment on: The (G'/G)-expansion method for the nonlinear lattice equations [Commun Nonlinear Sci Numer Simulat 17 (2012) 3490-3498]. Communications in Nonlinear Science and Numerical Simulation, 17(12), 5286-5287. doi:10.1016/j.cnsns.2012.04.008
Abstract: We show that two of the nonlinear lattice equations studied by Ayhan & Bekir [Commun Nonlinear Sci Numer Simulat 17 (2012) 3490-3498] have already been investigated by Aslan [Commun Nonlinear Sci Numer Simulat 15 (2010) 1967-1973] using an improved version of the same method. The solutions obtained by the latter one include the solutions obtained by the former one. © 2012 Elsevier B.V.
URI: http://doi.org/10.1016/j.cnsns.2012.04.008
http://hdl.handle.net/11147/5178
ISSN: 1007-5704
1007-5704
1878-7274
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5178.pdfİnceleme (Review)148.19 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

Page view(s)

172
checked on Feb 26, 2024

Download(s)

352
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.